# SDR GAIA9880

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KHA - FLT 322 - YIP - ELP - ON CLIMB-OUT FROM YIP, AFTER RETRACTING THE LANDING GEAR, THE UPLATCH CHECK WAS UNSATISFACTORY.  THE CREW DECIDED TO RETURN TO YIP.  ON GEAR EXTENSION, THREE GREEN LIGHTS CAME ON AND THE RIGHT MAIN RED LIGHT CAME ON.  AN UNEVENTFUL LANDING WAS MADE.   INSPECTION FOUND, THE RIGHT MLG DOWNLOCK SWITCH CONDUIT PINCHED AND THE WIRES PULLED FROM THE CONNECTOR.  THE CONNECTOR WAS REPLACED AND THE WIRES WERE SPLICED.  THE SYSTEM WAS OPS CHECKED PER DC9 MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
